Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2001 | Journal Article | LibreCat-ID: 51416
Hilgert, Joachim, and K. H. Neeb. “Vector Valued Riesz Distributions on Euclidian Jordan Algebras.” J. Geometric Analysis, vol. 11, 2001, pp. 43–75.
LibreCat
2001 | Journal Article | LibreCat-ID: 51414
Hilgert, Joachim, and W. Bertram. “Geometry of Symmetric Spaces via Jordan Structures. Bull. Transsilv.” Univ. Brasov Ser., vol. 8, 2001, pp. 7–18.
LibreCat
2001 | Journal Article | LibreCat-ID: 51418
Hilgert, Joachim, and B. Krötz. “The Plancherel Theorem for Invariant Hilbert Spaces.” Math. Zeitschrift, vol. 237, 2001, pp. 61–83.
LibreCat
2001 | Preprint | LibreCat-ID: 51553
Hilgert, Joachim, et al. The Dual Horospherical Radon Transform for Polynomials. 2001.
LibreCat
| Download (ext.)
2001 | Book Review | LibreCat-ID: 51598
Hilgert, Joachim. “Berenstein, C., D.-C. Chang, J. Tie. Laguerre Calculus and Its Applications on the Heisenberg Group (AMS, International Press, 2001).” Math. Reviews, 2001.
LibreCat
2000 | Journal Article | LibreCat-ID: 51419
Hilgert, Joachim, and W. Bertram. “Geometric Hardy and Bergman Spaces.” Michigan Math. J., vol. 47, 2000, pp. 235–63.
LibreCat
2000 | Book (Editor) | LibreCat-ID: 51592
Hilgert, Joachim, et al., editors. Lie Theory and Its Applcations in Physics III. World Scientific, 2000.
LibreCat
2000 | Conference Paper | LibreCat-ID: 40652
Rösler, Margit. “One-Parameter Semigroups Related to Abstract Quantum Models of Calogero Type.” Infinite Dimensional Harmonic Analysis (Kyoto 1999), Gräbner-Verlag, 2000, pp. 290–305.
LibreCat
2000 | Conference Paper | LibreCat-ID: 40172
Rösler, Margit. “Short-Time Estimates for Heat Kernels Associated with Root Systems.” Special Functions (HongKong 1999), World Scientific, 2000, pp. 309–23, doi:10.1142/9789812792303_0024.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 51422
Hilgert, Joachim, and B. Krötz. “Representations, Characters, and Spherical Functions Associated to Causal Symmetric Spaces.” J. Funct. Anal., vol. 169, 1999, pp. 357–90.
LibreCat
1999 | Book Review | LibreCat-ID: 51581
Hilgert, Joachim. “Guillemin, V., E. Lerman, S. Sternberg. Symplectic Fibration and Multiplicity Diagrams (Cambridge University Press, 1996).” JBer. DMV, vol. 101, 1999.
LibreCat
1999 | Journal Article | LibreCat-ID: 51424
Hilgert, Joachim, et al. “A Conjugacy Theorem for Symmetric Spaces.” Math. Annalen, vol. 313, 1999, pp. 785–91.
LibreCat
1999 | Journal Article | LibreCat-ID: 51423
Hilgert, Joachim, and B. Krötz. “Weighted Bergman Spaces Associated to Causal Symmetric Spaces.” Manus. Math., vol. 99, 1999, pp. 151–80.
LibreCat
1999 | Journal Article | LibreCat-ID: 51421
Hilgert, Joachim, and K. H. Neeb. “Positive Definite Spherical Functions on Olshanskii Domains.” Trans. AMS., vol. 352, 1999, pp. 1345–80.
LibreCat
1999 | Journal Article | LibreCat-ID: 40666
Rösler, Margit. “An Uncertainty Principle for Hankel Transforms.” Proceedings of the American Mathematical Society, vol. 127, no. 1, American Mathematical Society (AMS), 1999, pp. 183–194.
LibreCat
1999 | Journal Article | LibreCat-ID: 40184
Rösler, Margit. “An Uncertainty Principle for the Dunkl Transform.” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, Cambridge University Press (CUP), 1999, pp. 353–60, doi:10.1017/s0004972700033025.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40189
Rösler, Margit. “Positivity of Dunkl’s Intertwining Operator.” Duke Mathematical Journal, vol. 98, no. 3, Duke University Press, 1999, pp. 445–63, doi:10.1215/s0012-7094-99-09813-7.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40192
Rösler, Margit, and Michael Voit. “Partial Characters and Signed Quotient Hypergroups.” Canadian Journal of Mathematics, vol. 51, no. 1, Canadian Mathematical Society, 1999, pp. 96–116, doi:10.4153/cjm-1999-006-6.
LibreCat
| DOI
1998 | Book Chapter | LibreCat-ID: 51477
Hilgert, Joachim, and K. H. Neeb. “Invariant Cones in Real Representations.” Positivity in Lie Theory: Open Problems, edited by Joachim Hilgert et al., De Gruyter, 1998.
LibreCat
1998 | Book Chapter | LibreCat-ID: 51475
Hilgert, Joachim, and W. Bertram. “Reproducing Kernels on Vector Bundles.” Lie Theory and Its Applications in Physics, edited by H.D. Doebner et al., World Scientific, 1998.
LibreCat